# SDR VNAA202409010008

- Difficulty date: July 10, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670302027
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INTERCOSTAL LOCATED AT STRINGER 3 RH BTW FS 364.00 TO FS 379.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE.  INTERCOSTAL LOCATED AT STRINGER 3 RH BTW FS 364.00 TO FS 379.00 AT PASSENGER COMPARTMENT INTERNAL STRUCTURE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
